# SDR SWAA2013021512729

- Difficulty date: January 12, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 80,635 hours, 62,768 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546541
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN BS 663 FRAME AT I/B SIDE OF STRINGER 2L MOUSE HOLE.  CRACK IN BS 663 FRAME AT I/B SIDE OF STR 2L MOUSE HOLE WAS REPAIRED IAW ATS ER 13-01224 DATED OF 08FEB2013 AND EA 1-353-21682.
